MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV 4F TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV 4F TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 9274108D
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reer3431 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported a kit had very rusted scissors.No other information was provided.Additional information received 11/05/2020: it was reported the picc was not used and discarded upon discovering the rusted equipment prior to trimming the picc, but the needle, wire, and dilator from the kit were used.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of rust on the scissors is confirmed and appears to be supplier related.One pair of scissors was returned for evaluation.A written note was also provided with the product sticker label attached and indicated lot: reer3431.The note states, ¿scissors rusted¿.Rust was visible on the inner and outer facing sides of the blades.One photo of scissors and a product sticker label attached to a written note was also provided for evaluation.The scissors are shown in their open position.Orange-brown discoloration is visible on the blade surfaces.The components shown in the photo correspond with the returned physical sample.The photos of the sample were forwarded to the manufacturing facility.The manufacturing evaluation confirmed the presence of corrosion on the scissor blades and determined the cause to be supplier related.The supplier was notified of the event.H3 other text.
 
Event or Problem Description

Brand Name
POWERPICC SV 4F TLS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10877286
Report Number3006260740-2020-20600
Device Sequence Number1154312
Product Code LJS
UDI-Device Identifier00801741035678
UDI-Public(01)00801741035678
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number9274108D
Device Catalogue Number9274108D
Device Lot NumberREER3431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;